# SDR ASAA2014081708871

- Difficulty date: August 17, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 11 hours, 8 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO FUNCTION ON RADAR IS INOPERATIVE.  NO RETURNS.  MANUAL FUNCTION SHOWS NORMAL RETURNS.  ACFT GROUNDED.  OPEN
